# SDR 9714709140

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930RC
- Make and model: Doug DC-9-14
- Aircraft serial: 45729
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

AT FL350, CABIN PRESSURE BEGAN TO CLIMB AT APPROXIMATELY 200 FPM.  AT 10,000 FEET MASKS DEPLOYED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE AND CONTINUED TO CMH WHERE FLIGHT LANDED WITHOUT INCIDENT.  REPLACED AUTO PRESSURE CONTROLLER.  OPERATIONAL CHECK OK.
